Migraines & Headaches Community
Blood pressure medicine and headaches
About This Community:

This forum is for questions and support regarding migraine and headache issues such as: abdominal migraines, headaches caused by allergies, cluster headaches, headaches, headaches in children, migraine headaches, sinus headaches, tension headaches, visual disturbances.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Blood pressure medicine and headaches

I took ziac for high blood pressure for over ten years, but it begin to lower my heart rate too much.   My doctor decided to change my blood pressure medicine, but everyone he gives me causes a severe headache.  He has tried about six.  Has anyone experienced this problem?  If so, what did you do about it?
Tags: BP medicine and headaches
Avatar_dr_f_tn
Hi,
How are you? Headache may indeed be a part of the hypertensive medication side effect. If the last medicine still cause headache, it is important that you inform your attending physician about this for proper management, Other causes of the headache may also be ruled out with additional diagnostic tests. Regular blood pressure monitoring and diet modification are highly recommended. Take care and do keep us posted.
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Migraines & Headaches Community Resources
RSS Expert Activity
233488_tn?1310696703
Blank
Marathon Running Done Over Many Yea...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
233488_tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
748543_tn?1371753642
Blank
TMJ/TMJ The Connection Between Teet...
Jan 27 by Hamidreza Nassery , DMD, FICOI, FAGDBlank
Top Neurology Answerers
620923_tn?1426651955
Blank
selmaS
Allentown, PA
Avatar_m_tn
Blank
Ball123
7530528_tn?1428275172
Blank
AKC_75
TX
1780921_tn?1416842066
Blank
flipper336
Chandler, AZ
2120085_tn?1344769510
Blank
Munchies2012
United Kingdom
1530171_tn?1418143903
Blank
TheLightSeeker
London, ON